# SDR GTIA020252

- Difficulty date: March 23, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 774 - FOUND EMERGENCY LIGHT IN FORWARD OVERHEAD INOPERATIVE.  FOUND SOCKET LOOSE.  RESECURED SOCKET AND RELAMPED.  OPS CHECK NORMAL IAW MM 33-50-00.  (M)
